Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Prescribed Olmark for BP, taking steroids for polymyositis. Can I stop Olmark and check my CPK level?

I was prescribed OLMARK 20 for my control of BP reading 150/110. But my CPK reading jumbed from 510 to 628 within a month of consumption of OLMARK. I am also under steroids of 0.5 mg alternate day, after tappering from 50 mg per day due to polymyositis . Can I stop OLMARK and check my CPK level? Instantly, I am a diabetic TYPE II with insulin support of 50 units a day. Ravichandran
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear patient,

Thanks for your health concerns. If you stop olmesartan, then you should be on an alternative medication to control blood pressure; talk to your prescribing physician about options and the intention to see if truly olmesartan is making your polymyositis worse or if the CK increase is independent.

Truly yours,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Thu, 27 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor